KT (tomorrow_yo) wrote in iud_divas,
KT
tomorrow_yo
iud_divas

Mirena Bleeding Question

Hello! I've been an owner of a Mirena IUD for a year and a half now. Knock on wood, it's been pretty successful so far as contraception and lightening my menstruation. My only adverse side effect I would say is now I have more acne and a few darker facial hairs - though that may be my hormone levels returning to normal since I was on BCP for four years previous to my IUD insertion.

Last year I would have the occasional "period" which would consist of red to dark-brown spotting for a few days (or once, two weeks). Around August last year I pretty much stopped any regularity of period.

However, in the past three months I've noticed something strange, maybe? It seems that when I have a strong orgasm, either through intercourse or masturbation, the next day (not immediately after sex) I will have some spotting. At first I thought it may be vaginal tearing but I've had no pain associated with it.

I feel my strings as usual, no IUD protruding out; I also have no risk for STDs. Has anyone else experienced this? Is it just coincidence? I know Mirena can be strange when it comes to menstruation (like I said, spotting for two weeks once...).

Thank you for any help! :)
Tags: bleeding, mirena
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 3 comments